# SDR UIEA2025080701095

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK- WEB OUTBD FACE OF L/H WING T/E INBD AILERON INBD WEB WBL 445( 1. ACCOMPLISHED IAW EI #T2025A57M-1399 REV 1. 2. CONDITION CHECK NORMAL AND JOB COMPLETED )
